About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 840704, 6 pages
http://dx.doi.org/10.1155/2013/840704
Research Article

Note on a -Contour Integral Formula of Gasper-Rahman

School of Mathematical Science, Huaiyin Normal University, Huai’an, Jiangsu 223300, China

Received 23 May 2013; Accepted 6 August 2013

Academic Editor: Shanhe Wu

Copyright © 2013 Jian-Ping Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. E. H. Ismail, D. Stanton, and G. Viennot, “The combinatorics of q-Hermite polynomials and the Askey-Wilson integral,” European Journal of Combinatorics, vol. 8, no. 4, pp. 379–392, 1987. View at MathSciNet
  2. G. E. Andrews and R. Askey, “Another q-extension of the beta function,” Proceedings of the American Mathematical Society, vol. 81, no. 1, pp. 97–100, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Askey, “The q-gamma and q-beta functions,” Applicable Analysis, vol. 8, no. 2, pp. 125–141, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. E. H. Ismail and D. R. Masson, “q-Hermite polynomials, biorthogonal rational functions, and q-beta integrals,” Transactions of the American Mathematical Society, vol. 346, no. 1, pp. 63–116, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z.-G. Liu, “Some operator identities and q-series transformation formulas,” Discrete Mathematics, vol. 265, no. 1–3, pp. 119–139, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M.-J. Wang, “A remark on Andrews-Askey integral,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1487–1494, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M.-J. Wang, “A recurring q-integral formula,” Applied Mathematics Letters, vol. 23, no. 3, pp. 256–260, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. Gasper and M. Rahman, “q-extensions of Barnes', Cauchy's, and Euler's beta integrals,” in Topics in Mathematical Analysis, M. Yh. Rassias, Ed., pp. 294–314, World Scientific, London, UK, 1989. View at Zentralblatt MATH
  9. G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, UK, 2nd edition, 2004.
  10. J.-P. Fang, “q-differential operator identities and applications,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1393–1407, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-P. Fang, “Extensions of q-Chu-Vandermonde's identity,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 845–852, 2008. View at Publisher · View at Google Scholar · View at MathSciNet